# SDR DL738020597

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 2,921 hours, 1,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A417424
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY LIGHT INOP ON RT SIDE OF AIRCRAFT BETWEEN THE FWD AND AFT EMERGENCY EXIT DOORS.  RELAMPED EMERGENCY LIGHT.
